# SDR 29GA2016032800001

- Difficulty date: March 27, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N412XJ
- Make and model: Saab 340B
- Aircraft serial: 340B412
- Aircraft time: 35,554 hours, 39,291 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Tripped
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CIRCUIT BREAKER, L8, EMERGENCY AND EXTERIOR LIGHTS TRIPPED DURING FLIGHT. RESET THE CIRCUIT BREAKER.  PERFORMED EMERGENCY LIGHTING OPS TEST IAW AMM 33-50-00-05-1.
